# SDR HEEA966859

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6710 · Main Rotor Control
- Part: Case Assy
- Part number: 222040061105
- Condition: Bushing Worn
- Location: M/R Link
- Part time: 2,561 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN INBOARD IDLER LINK LUG BUSHINGS.
